# SDR AALA202508086629

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 58,136 hours, 40,111 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Closed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT FROM KEUG THE AIRCRAFT WOULD NOT PRESSURIZE CORRECTLY.  AIRCRAFT WAS PARTIALLY PRESSURIZED WITH DIFFERENTIAL PRESSURE OF APPROXIMATELY 3 DELTA P. THE CABIN ALTITUDE WAS RISING RAPIDLY. CABIN ALTITUDE MAXED AT 11,400 FEET. THE PASSENGER OXYGEN MASKS DID NOT DEPLOY. DECESION MADE TO RETF AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND CB D6 PULLED AND COLLARED IAW AMM 21-26-00-040-016-A CLOSED CB D06 ACCOMPLISHED BYTE CHECK ON BOTH CPC'S AND OPS CHECK OF OUTFLOW VALVE WITH NO FAULTS NOTED REF AMM 21-31-00.
